# SDR DALA1228836306

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CRACK FOUND AT THE FLOOR SUPPORT WEB UPPER CHORD AT BS 500 TO 520 LBL 67.0 ON FLOOR SUPPORT WEB AREA, REMOVED AS PER SRM 51-40-02.  NEW UPPER CHORD ANGLE FABRICATED AS PER DWG 69B19165.  NEW UPPER CHORD INSTALLED AS PER SRM 51-40-02.
